MathSciNet Relay Station
MathSciNet bibliographic data
MR884294 (88h:65205) 65N30 (76-08)
Feistauer, Miloslav On the finite element approximation of a cascade flow problem. Numer. Math. 50 (1987), no. 6, 655–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement